MAUDE Adverse Event Report: KLS-MARTIN L.P. IPS; IMPLANT

KLS-MARTIN L.P. IPS; IMPLANT
Model Number 60-000-63-09-LP
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that an ips implant was identified as fractured following approximately five months of implantation.It was removed and replaced.

Brand Name
IPS
Common Device Name
IMPLANT
Manufacturer (Section D)
KLS-MARTIN L.P.
11201 st. johns ind. pkwy s
jacksonville FL 32246
Manufacturer (Section G)
KLS-MARTIN L.P.
11201 st. johns indust. pkwy s
jacksonville FL 32246
Manufacturer Contact
melissa bachorski
p.o. box 16369
jacksonville, FL 32245
9046417746
MDR Report Key25234213
Report Number1000525271-2026-00023
Device Sequence Number10289747
Product Code JEY
UDI-Device Identifier00888118140340
UDI-Public(01)00888118140340
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K210731
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number60-000-63-09-LP
Device Lot Number8000261614
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2026
Initial Report FDA Received Date05/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age47 YR
Patient SexMale